# SDR R61A201408010954

- Difficulty date: August 1, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 14,285 hours, 9,181 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, APU FIRE WALL AT TOP AND BOTTOM OF 351BZ IS CRACKED.  MAINTENANCE TRIMMED OUT CRACKS IAW SRM 53-31-21.
